# SDR S9BA2008031

- Difficulty date: November 5, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N288SA
- Make and model: Dhav DHC6300
- Aircraft serial: 573
- Aircraft time: 39,206 hours, 66,515 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Clamp
- Condition: Loose
- Location: Fuel Cell
- Part time: 74 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FUEL ODOR NOTICED IN CABIN. FOUND CLAMP AT FWD RT FUEL CELL NIPPLE LOOSE. TIGHTENED CLAMP AND CHECKED FOR LEAKS. NO LEAKS NOTED.  REQUEST CHECK FLIGHT TO CHECK FOR FUEL SMELL IN CABIN. CHECK FLIGHT WAS SATISFACTORY.
